An application of lattice basis reduction to polynomial identities for algebraic structures
Contribuinte(s) |
UNIVERSIDADE DE SÃO PAULO |
---|---|
Data(s) |
20/10/2012
20/10/2012
2009
|
Resumo |
The authors` recent classification of trilinear operations includes, among other cases, a fourth family of operations with parameter q epsilon Q boolean OR {infinity}, and weakly commutative and weakly anticommutative operations. These operations satisfy polynomial identities in degree 3 and further identities in degree 5. For each operation, using the row canonical form of the expansion matrix E to find the identities in degree 5 gives extremely complicated results. We use lattice basis reduction to simplify these identities: we compute the Hermite normal form H of E(t), obtain a basis of the nullspace lattice from the last rows of a matrix U for which UE(t) = H, and then use the LLL algorithm to reduce the basis. (C) 2008 Elsevier Inc. All rights reserved. NSERC NSERC |
Identificador |
LINEAR ALGEBRA AND ITS APPLICATIONS, v.430, n.2/Mar, p.642-659, 2009 0024-3795 http://producao.usp.br/handle/BDPI/30603 10.1016/j.laa.2008.09.003 |
Idioma(s) |
eng |
Publicador |
ELSEVIER SCIENCE INC |
Relação |
Linear Algebra and Its Applications |
Direitos |
closedAccess Copyright ELSEVIER SCIENCE INC |
Palavras-Chave | #Nonassociative algebra #LLL algorithm #Hermite normal form #Mathematics, Applied |
Tipo |
article original article publishedVersion |